Weighted composition operators on Lorentz spaces
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 701-708
Published online December 1, 2007
Subhash Chander Arora, Gopal Datt, and Satish Verma
University of Delhi, University of Delhi, University of Delhi
Abstract : In this paper we characterize the boundedness, compactness and closedness of the range of the weighted composition operators on Lorentz spaces $L(p, q)$, $1< p \leq \infty$, $1 \leq q \leq \infty$.
Keywords : distribution function, Lorentz space, multiplication operator, non-increasing rearrangement, weighted composition operator
MSC numbers : Primary 47B33, 47B38; Secondary 46E30
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd